# SDR UIEA200600092

- Difficulty date: April 30, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N512MC
- Make and model: Boeing 747230B
- Aircraft serial: 21220
- Aircraft time: 111,498 hours, 20,710 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Ground Damage
- Location: Fuselage
- Stage of operation: NR
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BETWEEN STA 270 AND STA 300 ON RT SIDE, DAMAGE CAUSED TO THE SKIN BY CATERING TRUCK BOOT.  THE DAMAGE IS AFT OF THE LWR PITOT PROBE TO FWD OF AOA SENSOR.  AREA OF DAMAGE IS 12 INCHES BY 5 INCHES, AND A 3 INCHES BY 3 INCH DENT WITHIN THE RVSM AREA.  THE SKIN WAS HFEC INSPECTED FOR CRACKS.  NIL EVIDENT.  A SKIN WAVINESS INSPECTION WAS CARRIED OUT AS PER SB747-53-2394 REV 1 WITH MEASUREMENTS PERFORMED AS PER AMM 51-10-00/601 XEO 53-043006 RAISED FOR DETAILED VISUAL AND HFEC.
